Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Is it ok to bleed less while taking diane 35 for first time ?

is it normal to slow the period during taking of pills (diane35) especially if first time?
Asked On : Sat, 15 Jan 2011
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
if by slow the period you mean reduce the flow,then yes.oc pills control heavy bleeding and also with long term use may stop menses too.This is usually reversed upon stopping the pill.
Answered: Sat, 15 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor